# SDR CALA2015091000738

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 31,228 hours, 10,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7178T6511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION DETECTED CRACK INDICATION AT LBL 45.50 SEAT TRACK FASTENER, HOLES 2 EACH INBD FWD & AFT.  COMPLIED WITH WORK STEPS IAW EA 5320-02076 REV J, ECRA 5320-02579 & RES 2009244-1.
